# SDR ACS2006F00000

- Difficulty date: October 27, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N419RC
- Make and model: Cessna 402C
- Aircraft serial: 402C0419
- Engine: Cont TSIO520*
- Propeller: Mcauly 3AF32C93
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sight Glass
- Part number: 511700712
- Condition: Failed
- Location: Hyd Reservoir
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SIGHT GLASS IS A 4 INCH PIECE OF TUBE LOCATED ON THE FIREWALL IN THE NOSE CARGO BAY.  IT IS PROTECTED BY A PIECE OF PLEXIGLASS.  PLEXIGLASS WAS NOT DAMAGED, THE 4 INCH TUBE BECAME BRITTLE OVER THE YEARS.  NOW WILL INCLUDE A REPLACEMENT OF THE HOSE WITH THE AC 1000 HOUR INSPECTION.  THE LEAKING HYDRAULIC FLUID WENT DOWN THRU THE NOSE GEAR TUNNEL, CONTACTING THE HEATER CAUSING SMOKE IN THE COCKPIT.  (K)
